# SDR DLM88050407

- Difficulty date: July 27, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N919DL
- Make and model: Doug MD-88
- Aircraft serial: 49584
- Aircraft time: 46,972 hours, 37,627 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: R2295
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON LANDING GEAR EXTENSION, ALL GEAR NORMAL, BUT COULD NOT EXTINGUISH THE GEAR HORN AT FLAPS 28 AND 40.  REPLACED R2-295 RELAY.
